# SDR AALA2020071319001

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 18,600 hours, 8,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - RED EMERGENCY LIGHT BURNED OUT AT SEAT 13C.  REPAIRED WIRING HARNESS AT SEAT 13C PER ESPM 20-53-29-2C, SPLICE REPAIR.  EMERGENCY LIGHTS CHECK NORMAL PER AMM 33-51-19.
